Characterizations of congruence lattices of abstract algebras

Grätzer, George A. and Schmidt, Eligius Tamás: Characterizations of congruence lattices of abstract algebras. Acta scientiarum mathematicarum, (24) 1-2. pp. 34-37. (1963)

[img] Cikk, tanulmány, mű
math_024_fasc_001_002_034-037.pdf

Download (3MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1963
Volume: 24
Number: 1-2
Page Range: pp. 34-37
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2019. Sep. 20. 14:27
URI: http://acta.bibl.u-szeged.hu/id/eprint/13983

Actions (login required)

View Item View Item